Volume 8, Number 3
Previous Issue Next Issue

Li-xing Jia

J. Comp. Math., 8 (1990), pp. 195-201

Preview Full PDF 126 1898 Abstract

Glenn R. Luecke & James D. Francis

J. Comp. Math., 8 (1990), pp. 202-211

Preview Full PDF 122 1886 Abstract

Fei-Peng Hsieh & Shu-rong Xu

J. Comp. Math., 8 (1990), pp. 212-222

Preview Full PDF 133 1743 Abstract

Hou-de Han

J. Comp. Math., 8 (1990), pp. 223-232

Preview Full PDF 134 2044 Abstract

Jia-Kai Li & Guo-liang Xu

J. Comp. Math., 8 (1990), pp. 233-240

Preview Full PDF 116 1932 Abstract

Jia-Kai Li & Guo-liang Xu

J. Comp. Math., 8 (1990), pp. 241-251

Preview Full PDF 117 1849 Abstract

Zhi-yun Xie

J. Comp. Math., 8 (1990), pp. 252-260

Preview Full PDF 119 1839 Abstract

Ya-nan Ma

J. Comp. Math., 8 (1990), pp. 261-275

Preview Full PDF 117 1779 Abstract

Jie Shen

J. Comp. Math., 8 (1990), pp. 276-288

Preview Full PDF 120 1867 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard